MathSciNet Relay Station
MathSciNet bibliographic data
MR2746206 35L65 (35L45 35L67)
Sever, Michael Large-data solution of a model system for singular shocks. J. Hyperbolic Differ. Equ. 7 (2010), no. 4, 775–840.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement